# SDR MWEA99867

- Difficulty date: December 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEN MINUTE TEST EMERGENCY LIGHTS, LAST 3 CEILING IN CABIN, AFT ATTENDANT OVERHEAD AND LEFT/RIGHT VENTRAL STAIR, WERE DIM.  MAINTENANCE REPLACED BATTERY PACK.
